# SDR 06FDEA1201

- Difficulty date: March 22, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT LEFT FUSELAGE FRAME FOUND WITH DENT AT STA 1681 LONGERON 12L.  DENTED FRAME ON MAIN DECK COMPARTMENT LEFT FUSELAGE AT STA 1681 LONGERON 12L REPAIRED AS PER SRM 53-30-00 FIGURE 1 VOLUME I.  ACCOMPLISH AN INITIAL INSPECTION AT OR BEFORE REACHING 23,217 CYCLES (14,500 CYCLES FROM THE TIME THE REPAIR WAS INSTALLED) AND ACCOMPLISH A REPETITIVE INSPECTION EACH 9,500 CYCLES AFTER REACHING THE INITIAL   INSPECTION THRESHOLD AS PER FEDEX EA NR 1-5330-95806, TITLE: FUSELAGE, FRAME TRACKING SRM FRAME REPAIR AT STATION Y=1681 AT LONGERON 12 LEFT AND 12 RIGHT.  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
